# SDR 95ZZZX1293

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N19WL
- Make and model: Gulstm 500S
- Aircraft serial: 3160
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spacer
- Part number: ES10119
- Condition: Stud Fractured
- Location: Nlg
- Component: 750039
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NO NOSE GEAR LIGHT.  GROUND PERSONNEL REPORTED SEEING THE NOSE GEAR OUT.  UPON LANDING, AIRCRAFT STARTED LEFT.  WHEN CORRECTION WAS MADE, THE NOSE GEAR COLLAPSED.  INVESTIGATION FOUND THE SHIMMY DAMPENER ROD END UNATTACHED AT THE STRUT COLLAR ASSEMBLY.  ON EXTENSION OF THE GEAR, THE SHIMMY DAMPENER CONTACTED THE RADOME.  THIS PREVENTED THE NOSE GEAR FROM LOCKING INTO PLACE.  SUSPECT CAUSE WAS NOSE GEAR TURNED PASSED THE TURNING LIMITS DURING GROUND HANDLING.  ROLL PIN SECURING THE MOUNTING STUD INSIDE SPACER ES10119 FRACTURED, ALLOWING THE STUD AND NUT TO DEPART THE AIRCRAFT.
